# SDR AALA991253

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: L

## Discrepancy

MIA - FLT 1381 - DURING GO-AROUND FOR LANDING AT MIA, NR 2 ENGINE FAILED AND SPOOLED DOWN.  RE-START WAS NOT ATTEMPTED.  AIRCRAFT LANDED MIA WITHOUT INCIDENT.  REPLACED NR 2 ENGINE.  PERFORMED ENGINE RUN-UP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
